On Computing the Convex Hull of (Piecewise) Curved Objects

Franz Aurenhammer, Bert Jüttler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)261-266
JournalMathematics in computer science
Volume6
Issue number3
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Cite this

On Computing the Convex Hull of (Piecewise) Curved Objects. / Aurenhammer, Franz; Jüttler, Bert.

In: Mathematics in computer science, Vol. 6, No. 3, 2012, p. 261-266.

Research output: Contribution to journalArticleResearchpeer-review

@article{5c58535d2a0f45088af85b2ebc407395,
title = "On Computing the Convex Hull of (Piecewise) Curved Objects",
author = "Franz Aurenhammer and Bert J{\"u}ttler",
year = "2012",
doi = "10.1007/s11786-012-0111-z",
language = "English",
volume = "6",
pages = "261--266",
journal = "Mathematics in computer science",
issn = "1661-8270",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - On Computing the Convex Hull of (Piecewise) Curved Objects

AU - Aurenhammer, Franz

AU - Jüttler, Bert

PY - 2012

Y1 - 2012

UR - http://link.springer.com/article/10.1007%2Fs11786-012-0111-z

UR - http://link.springer.com/article/10.1007%2Fs11786-012-0111-z

U2 - 10.1007/s11786-012-0111-z

DO - 10.1007/s11786-012-0111-z

M3 - Article

VL - 6

SP - 261

EP - 266

JO - Mathematics in computer science

JF - Mathematics in computer science

SN - 1661-8270

IS - 3

ER -